Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Taking glycomet and mixtard for diabetes. Difficulty in controlling the sugar levels. Have thyroid problem

I am diabetic for last 10 years.I take Glycomet GP2 twice ,Mixtard 30-30 and Zalra 50 still it becomes difficult to normalize the sugar evening my hunger s frequency increases hourly /1-1/2 hrs. i am also taking telday40 mg and thyronorm 100 once .Any further suggestion if you can suggest. Regards shiv shankar
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM
You are diabetic for last 10 years and taking insulin and Oral hypoglycemic medicines it is difficult to understand why blood sugar level is not normal it will require just fine tuning of doses and your diet and exercise level.
You could discuss with your treating Physician and check blood sugar level before lunch and dinner with Glucometer and adjust dose of mixtard insulin injection and you will come to know your requirement of dose of insulin.
Please continue to take Antihypertensive and Thyronorm regularly.
Assuming your Thyroid ,kidney function are normal .
One way is to start a Basal insulin(Lantus) and give short acting insulin with major meal.
Please do not worry your sugar will come under control in few weeks time.
Tke care
Good Luck
Answered: Thu, 6 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor